Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 74, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 19, 2006, 2:52 PM CDT for 13 counties in Florida. It took effect at May 20, 2006, 11:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2006, 2:52 PM CDT (19:52 UTC)
- In effect from
- May 20, 2006, 11:00 AM CDT
- Expired
- May 20, 2006, 8:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 497 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 191952 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 352 PM EDT FRI MAY 19 2006 ...A RED FLAG WARNING IS IN EFFECT ON UNTIL 8 PM EDT / 7 PM CDT/ FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND EXCEPT FOR BAY..GULF AND FRANKLIN COUNTIES...DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...20 FOOT WIND SPEEDS ABOVE 15 MPH AND DISPERSION INDICES ABOVE 75... .DISCUSSION...DRY WESTERLY WIND FLOW WILL CONTINUE THROUGH THE WEEKEND... ALLOWING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES...AS AFTERNOON HIGH TEMPERATURES INCREASE. FLZ007-009>011-013-016>019-026>029-034-200000- /O.NEW.KTAE.FW.W.0074.060520T1800Z-060521T0000Z/ /O.NEW.KTAE.FW.A.0064.060521T1800Z-060522T0000Z/ /O.CON.KTAE.FW.W.0073.000000T0000Z-060520T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 252 PM CDT FRI MAY 19 2006 /352 PM EDT FRI MAY 19 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO MORE THAN 4 HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...20 FOOT WINDS GREATER THAN 15 MPH AND DISPERSION LEVELS ABOVE 75. A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY AFTERNOON FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FOR MORE THAN 4 HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ DUVAL
4 follow-up statements
000 WWUS82 KTAE 192357 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 757 PM EDT FRI MAY 19 2006 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THIS AFTERNOON FOR MOST OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND... ...A RED FLAG WARNING REMAINS IN EFFECT ON SATURDAY FROM 1 PM /12 PM CDT/ UNTIL 8 PM EDT / 7 PM CDT/ FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND EXCEPT FOR BAY..GULF AND FRANKLIN COUNTIES FOR MORE THAN 4 HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MOST OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FROM EARLY SUNDAY AFTERNOON THROUGH SUNDAY EVENING... .DISCUSSION...DRY WESTERLY WIND FLOW WILL CONTINUE THROUGH THE WEEKEND... ALLOWING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES...AS AFTERNOON HIGH TEMPERATURES INCREASE. FLZ007-009>011-013-016>019-026>029-034-201100- /O.EXP.KTAE.FW.W.0073.000000T0000Z-060520T0000Z/ /O.CON.KTAE.FW.W.0074.060520T1800Z-060521T0000Z/ /O.CON.KTAE.FW.A.0064.060521T1800Z-060522T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 657 PM CDT FRI MAY 19 2006 /757 PM EDT FRI MAY 19 2006/ ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND EXCEPT FOR BAY..GULF AND FRANKLIN COUNTIES FOR MORE THAN 4 HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY FOR INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE EXCEPT FOR THE IMMEDIATE COASTAL AREAS OF THE FLORIDA BIG BEND FROM 2 PM EDT /1 PM CDT/ UNTIL 8 PM EDT/ 7 PM CDT/ FOR LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 12-WATSON
000 WWUS82 KTAE 200851 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 451 AM EDT SAT MAY 20 2006 ...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... .STRONG DAYTIME HEATING WILL COMBINE WITH A DRY AIRMASS TO CAUSE A LENGTHY PERIOD OF LOW RELATIVE HUMIDITY THIS AFTERNOON AND SUNDAY. FLZ007-009>011-013-016>019-026>029-034-202000- /O.EXT.KTAE.FW.W.0074.060520T1600Z-060521T0100Z/ /O.EXT.KTAE.FW.A.0064.060521T1600Z-060522T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 351 AM CDT SAT MAY 20 2006 /451 AM EDT SAT MAY 20 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT BY EARLY AFTERNOON ACROSS PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND...AND REMAIN BELOW 35 PERCENT UNTIL LATE AFTERNOON OR EARLY EVENING. THE RED FLAG WARNING DOES NOT INCLUDE FRANKLIN...GULF...OR BAY COUNTIES...OR THE IMMEDIATE COAST OF THE WARNED COUNTIES. ONSHORE WINDS WILL PREVENT RELATIVE HUMIDITY LEVELS FROM DROPPING TO CRITICAL THRESHOLDS IN THESE AREAS. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SAME AREA FOR SUNDAY AFTERNOON. THE DECISION TO UPGRADE THIS WATCH TO A WARNING WILL DEPEND LARGELY ON HOW MUCH AND HOW FAST THE RELATIVE HUMIDITY FALLS TODAY. SINCE THE WEATHER PATTERN WILL CHANGE LITTLE ON SUNDAY...VERY DRY CONDITIONS TODAY WILL LIKELY MEAN DRY CONDITIONS ON SUNDAY AS WELL. THE DECISION TO UPGRADE TO A WARNING OR CANCEL THE WATCH WILL BE MADE LATER THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE LATER ON. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
000 WWUS82 KTAE 201959 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 359 PM EDT SAT MAY 20 2006 ...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... .DISCUSSION...A WARM DRY AIRMASS WILL CREATE LOW RELATIVE HUMIDITY DURING THE AFTERNOONS OVER THE WEEKEND. ONSHORE FLOW WILL KEEP CONDITIONS A BIT MORE HUMID ALONG THE COAST. FLZ007-009>011-013-016>019-026>029-034-210100- /O.CON.KTAE.FW.W.0074.000000T0000Z-060521T0100Z/ /O.CON.KTAE.FW.A.0064.060521T1600Z-060522T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 259 PM CDT SAT MAY 20 2006 /359 PM EDT SAT MAY 20 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SAME AREA FOR SUNDAY AFTERNOON. THE DECISION TO UPGRADE THIS WATCH TO A WARNING WILL DEPEND LARGELY ON HOW MUCH AND HOW FAST THE RELATIVE HUMIDITY FALLS TODAY. SINCE THE WEATHER PATTERN WILL CHANGE LITTLE ON SUNDAY...VERY DRY CONDITIONS TODAY WILL LIKELY MEAN DRY CONDITIONS ON SUNDAY AS WELL. THE DECISION TO UPGRADE TO A WARNING OR CANCEL THE WATCH WILL BE MADE LATER THIS AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE LATER ON. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BARRY
000 WWUS82 KTAE 210130 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 930 PM EDT SAT MAY 20 2006 ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... .DISCUSSION...A WARM DRY AIRMASS WILL CREATE LOW RELATIVE HUMIDITY AGAIN SUNDAY AFTERNOON. ONSHORE FLOW WILL KEEP CONDITIONS A BIT MORE HUMID ALONG THE COAST. FLZ007-009>011-013-016>019-026>029-034-211130- /O.EXP.KTAE.FW.W.0074.000000T0000Z-060521T0100Z/ /O.CON.KTAE.FW.A.0064.060521T1600Z-060522T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 830 PM CDT SAT MAY 20 2006 /930 PM EDT SAT MAY 20 2006/ ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE DECISION TO UPGRADE TO A WARNING OR CANCEL THE WATCH WILL BE MADE EARLY SUNDAY MORNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE LATER ON. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 19, 1:52 PM CDT, 1 hour earlier.
Area forecast discussion, May 19, 1:52 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EDT FRI MAY 19 2006
.SYNOPSIS...PICTURE PERFECT DAY ACROSS THE CWA WITH MOSTLY SUNNY
SKIES AND WARM TEMPERATURES. A FEW SITES WILL BE MAKING A RUN AT 90
DEGREES FOR MAX TEMPS LATER TODAY...BUT THE HEAT WILL BE ON
TOMORROW. SYNOPTICALLY...NOT MUCH HAS CHANGED. MEAN TROF REMAINS
OVER THE NORTHEAST CONUS WITH UNSETTLED WEATHER UP THERE. A WEAK
SURFACE RIDGE IS IN PLACE OVER THE EASTERN GOMEX KEEPING OUR WEATHER
NICE WITH WESTERLY WINDS TODAY.
&&
.SHORT TERM...
(TONIGHT THROUGH SUNDAY)...BASICALLY JUST A TEMPERATURE FORECAST
THROUGH THE SHORT TERM PERIOD. WHILE A WEAK FRONTAL SYSTEM WILL MOVE
INTO THE UPPER SOUTHEAST LATE SATURDAY...ITS NOT EXPECTED TO
APPROACH OUR FORECAST AREA. THIS WILL KEEP POPS VERY LOW TO NEAR
ZERO THROUGH THE SHORT TERM PORTION OF THE FORECAST. CERTAINLY...IT
WILL BE HOT DURING THE DAYTIME. GOOD NEWS IS...IT WONT BE ALL THAT
HUMID. THE POSITIONING OF THE SURFACE RIDGE TO THE SOUTH KEEPS
MAINLY WESTERLY WINDS IN THE FORECAST FOR THE NEXT COUPLE OF DAYS.
TONIGHT...COULD SEE A FEW PATCHES OF FOG DEVELOP AROUND INLAND
BODIES OF WATER. ADDITIONALLY...THE TLH AIRPORT MAY ALSO SEE A
LITTLE BIT OF FOG TOWARD MORNING. WENT A COUPLE OF DEGREES ABOVE THE
MAV GUIDANCE FOR MIN TEMPS AT A FEW SITES (PFN/TLH/DHN) BASED ON
LAST NIGHT OBS BEING 2 TO 4 DEGREES ABOVE THE MAV GUIDANCE THERE.
SATURDAY...HOT HOT HOT. WENT WITH THE WARMER MAV GUIDANCE HERE FOR
MAX TEMPS IN THE MID 90S ALMOST EVERYWHERE...EXCEPT ALONG THE COAST
WHERE UPPER 80S WILL BE SEEN. GUIDANCE WAS VERY CLOSE ON THIS
DAY...DIFFERENCE OF ONLY A DEGREE OR TWO BETWEEN THE MET/MAV
NUMBERS. DEWPOINTS WILL BE IN THE UPPER 50S TO LOW 60S...SO EVEN
THOUGH IT WILL BE HOT...NOT EXPECTING THINGS TO GET ALL THAT HUMID.
SATURDAY NIGHT...FOG MIGHT BE A LITTLE MORE WIDESPREAD GIVEN JUST A
LITTLE MORE LOW LEVEL MOISTURE PRESENT. WILL NOT PUT ANYTHING IN THE
FORECAST AT THIS TIME AS CONFIDENCE ISNT ALL THAT HIGH. AM A LITTLE
WARY OF THE COOLER MAV GUIDANCE AT SOME LOCATIONS...AND WARMED IT UP
AGAIN A DEGREE OR TWO.
SUNDAY...A WEAK COLD FRONT WILL WASH OUT NORTH OF THE FORECAST AREA
AS THE RIDGE OF HIGH PRESSURE REMAINS IN CONTROL. WILL COOL DOWN
JUST A TOUCH WITH MAX TEMPS STILL REMAINING IN THE LOW TO MID
90S...EXCEPT UPPER 80S COAST.
.LONG TERM...
(MONDAY-FRIDAY) THE 00 UTC GFS AND ECMWF FORECAST RISING HEIGHTS
OVER THE SOUTHERN HALF OF THE U.S. AS THE JET STREAM RETREATS TO
THE NORTH AND THE UPPER LEVEL PATTERN CONTINUES TO DE-AMPLIFY.
OVERALL THIS LOOKS LIKE A SUMMER WEATHER PATTERN...WITH THE
BERMUDA HIGH AXIS EXTENDING INTO THE GULF...KEEPING OUR AREA IN
WESTERLY LOW LEVEL FLOW. DEEP LAYER MOISTURE AND SYNOPTIC SCALE
Q-G FORCING WILL BE LACKING THE FIRST HALF OF THE WEEK...BUT THE
MOISTURE MAY INCREASE LATER IN THE WEEK AND WE TRENDED TOWARD
CLIMATOLOGY POP (ABOUT 30 PERCENT DURING THE AFTERNOON). THIS IS
IN LINE WITH THE GFS MOS.
&&
.MARINE...WITH A HIGH PRESSURE RIDGE OVER THE EASTERN GULF KEEPING
THE PRESSURE GRADIENT LIGHT...WINDS AND SEAS WILL REMAIN LOW THROUGH
THE PERIOD.
&&
.AVIATION...EXPECT MVFR VSBYS TO DEVELOP LOCALLY ACROSS PORTIONS OF
THE FLORIDA BIG BEND AND EXTREME SOUTH CENTRAL GEORGIA BEFORE
DAYBREAK SATURDAY...AS SMALL PATCHES OF MIST OR FOG FORM UNDER CLEAR
SKIES WITH NEAR CALM WINDS. OTHERWISE VFR CONDITIONS WILL CONTINUE
THROUGH THE FORECAST PERIOD AND BEYOND...WITH SURFACE HIGH PRESSURE
BUILDING EASTWARD ACROSS THE NORTHERN GULF. SLOWLY INCREASING LOW
LEVEL MOISTURE OVER THE WEEKEND WILL RESULT IN A GRADUAL INCREASE IN
AREAS OF EARLY MORNING FOG AND AFTERNOON CU ACROSS THE AREA.
&&
.FIRE WEATHER...WENT WITH THE DRIER NAM GUIDANCE FOR DEWPOINTS
TOMORROW AND THIS YIELDS RED FLAG CONDITIONS OVER THE INLAND FLORIDA
ZONES. WILL GO WITH A RED FLAG WARNING FOR MOST OF OUR FLA ZONES FOR
DURATIONS AND HIGH DISPERSION. THERE IS A POSSIBILITY OF RED FLAG
CONDITIONS ON SUNDAY IN FLORIDA AND DECIDED TO GO WITH A FIRE
WEATHER WATCH AS DISPERSIONS WILL BE HIGH AND ONLY ONE HOUR LOW RH
IS NEEDED IN FLA. IT SHOULD MOISTEN UP ENOUGH BY THE FIRST PART OF
THE WEEK TO PUT AN END TO RED FLAG CONCERNS IN FLORIDA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 64 95 65 93 / 00 00 05 05
PANAMA CITY 74 87 73 88 / 00 00 05 05
DOTHAN 65 94 66 93 / 00 00 05 05
ALBANY 64 95 66 93 / 00 00 05 05
VALDOSTA 65 95 66 94 / 00 00 05 05
CROSS CITY 66 93 65 93 / 00 00 05 05
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM FRIDAY TO 8 PM FRIDAY FOR THE
FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...AND WASHINGTON.
RED FLAG WARNING FROM 1 PM SATURDAY TO 8 PM SATURDAY FOR
THE FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...AND WASHINGTON.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
CALHOUN...DIXIE...GADSDEN...HOLMES...INLAND WALTON...JACKSON
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA AND WASHINGTON.
&&
AVIATION/FIRE WEATHER...DUVAL
SHORT TERM/MARINE...GODSEY
LONG TERM...FOURNIERHazardous weather outlook, May 19, 3:45 AM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 445 AM EDT FRI MAY 19 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-191130- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 345 AM CDT FRI MAY 19 2006 /445 AM EDT FRI MAY 19 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...INCLUDING THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE EAST FLORIDA PANHANDLE COAST TODAY. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION OVER THE COASTAL WATERS DUE TO WEST WINDS OF 15 TO 20 KNOTS...MAINLY THIS MORNING. DRY CONDITIONS WILL AID IN THE SPREAD OF WILD FIRES THIS AFTERNOON...ESPECIALLY ACROSS FLORIDA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... WARM DRY CONDITIONS ARE EXPECTED TO CONTINUE INTO NEXT WEEK. RAIN CHANCES WILL BE BELOW AVERAGE UNTIL LATER NEXT WEEK WHEN MOISTURE INCREASES. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 4:06 AM CDT | Red Flag Warning | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 15 hr |
| May 19, 2:52 PM CDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 36 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.